# SDR TSAA20200310001

- Difficulty date: February 29, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 43,559 hours, 48,738 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CREW TRAINING, THE SLIDE FAILED TO OPEN AND DEPLOY PROPERLY. IT WAS TWISTED TO THE RIGHT, TOWARDS THE ENGINE. ONE CHAMBER MAY NOT HAVE BEEN INFLATED. WITNESSED BY FAA POI, DON HAMILTON.
